American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Yuji Hamana and Hiroyuki Matsumoto. The probability distributions of the first hitting times of Bessel processes. Trans. Amer. Math. Soc. 365 (2013) 5237-5257.
Abstract, references, and article information   
View Article: PDF

[2] M. M. Meerschaert and H.-P. Scheffler. Tauberian theorems for matrix regular variation. Trans. Amer. Math. Soc. 365 (2013) 2207-2221.
Abstract, references, and article information   
View Article: PDF

[3] G. Letac and J. Wesołowski. Laplace transforms which are negative powers of quadratic polynomials. Trans. Amer. Math. Soc. 360 (2008) 6475-6496. MR 2434295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Boris Baeumer. On the inversion of the convolution and Laplace transform. Trans. Amer. Math. Soc. 355 (2003) 1201-1212. MR 1938753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles J. K. Batty, Jan van Neerven and Frank Räbiger. Tauberian theorems and stability of solutions of the Cauchy problem. Trans. Amer. Math. Soc. 350 (1998) 2087-2103. MR 1422891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jochen Denzler. A hypergeometric function approach to the persistence problem of single sine-Gordon breathers. Trans. Amer. Math. Soc. 349 (1997) 4053-4083. MR 1422601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. J. K. Batty. Tauberian theorems for the Laplace-Stieltjes transform . Trans. Amer. Math. Soc. 322 (1990) 783-804. MR 1013326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans P. Heinig. Estimates for operators in mixed weighted $L\sp p$-spaces . Trans. Amer. Math. Soc. 287 (1985) 483-493. MR 768721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. H. Maserick. ${\rm BV}$-functions, positive-definite functions and moment problems . Trans. Amer. Math. Soc. 214 (1975) 137-152. MR 0380272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. O. Milton. Asymptotic behavior of transforms of distributions . Trans. Amer. Math. Soc. 172 (1972) 161-176. MR 0310631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. P. Boas and D. V. Widder. The iterated Stieltjes transform . Trans. Amer. Math. Soc. 45 (1939) 1-72. MR 1501983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. V. Widder. A classification of generating functions . Trans. Amer. Math. Soc. 39 (1936) 244-298. MR 1501847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. V. Widder. The inversion of the Laplace integral and the related moment problem . Trans. Amer. Math. Soc. 36 (1934) 107-200. MR 1501737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. V. Widder. Necessary and sufficient conditions for the representation of a function as a Laplace integral . Trans. Amer. Math. Soc. 33 (1931) 851-892. MR 1501621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. V. Widder. A generalization of Dirichlet's series and of Laplace's integrals by means of a Stieltjes integral . Trans. Amer. Math. Soc. 31 (1929) 694-743. MR 1501508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1